# SDR ASAA1057786

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 13,772 hours, 4,110 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  PERFORMED FIM TASK 21 62 00, ALL SYSTEM OPERATING NORMAL.  NO HISTORY PAST 60 DAYS.  SEAMC NOTIFIED.
